# SDR SWIA200413466

- Difficulty date: May 19, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 4,569 hours, 3,530 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: E/E Bay Door Fr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 700 AFT EQUIPMENT COMPARTMENT DOOR CUTOUT RIGHT ANGLE CRACKED.  REPAIRED ANGLE IAW CRJ SRM 51-31-00 PAGE 3 TO PAGE 5, 51-40-11, 51-42-06, 51-23-00.
